# SDR DLM88101144

- Difficulty date: April 8, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 AFT ACCY COMP STA 1380 L5L ENGINE PYLON WEB HAS A CRACK AT HOLE.  TRIM OUT DAMAGE AREA, FAB DOUBLER AND FILLER AND INSTALLED PER MD88 SRM 51-30-5 AND 53-11D.
